# SDR ASAA2014091609138

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 31,735 hours, 9,378 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COULD NOT START ENGINE NR 1 WITH IGNITION. LT OR RT, GOOD AIR AND N1 AND N2 - NO LIGHT OFF WITH START LEVER AT IDLE.  ACFT GROUNDED.  FOUND NR 1 FUEL SPAR VALVE CIRCUIT BREAKER OPEN, CHECKED AND RESET CIRCUIT BREAKER IAW AMM 20-60-01-660-801.  RAN NR 1 ENGINE.  ENGINE STARTED NORMAL.  OK FOR CONTINUED SERVICE.  GROUND VERIFICATION CHECKED GOOD.   REMOVED AND REPLACED NR 1 ENGINE FUEL FEED VALVE IAW AMM 28-22-11-00-804 AND 28-22-11-400-804. OPS CHECKED GOOD.
